ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Subclass of Meromorphically Uniformly Convex Functions Defined by Linear Operator

Journal: International Journal of Science and Research (IJSR) (Vol.6, No. 2)

Publication Date:

Authors : ; ; ;

Page : 622-626

Keywords : Uniformly starlike; Convex; Meromorphic;

Source : Downloadexternal Find it from : Google Scholarexternal


In this paper, we introduced a new subclass of meromorphically uniformly convex functions with positive coefficients and obtain coefficient estimates, growth and distortion theorems, extreme points, closure theorems and radius of starlikeness and convexity for the new subclass.

Last modified: 2021-06-30 17:48:27